# SDR CA000802014

- Difficulty date: July 22, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Failed
- Location: Te Flaps
- Component: Bpsu
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

(CAN) REMOVED AND REPLACED THE BPSU. INSTALLED  BUT IT FAILED DURING THE TEST AND FIRED THE FBCU (CRITICAL FAILURE).
